MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIGMA PS CEM FEM SZ3 L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY IRELAND - 9616671 SIGMA PS CEM FEM SZ3 L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 196040300
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that pfc implants were revised due to suspected loosening at tibial surface.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information was received indicating that the revision was performed to treat loosening of the tibial tray.The tibial insert, femoral component, and patella were removed to access the loosened tibial tray.Due to this, depuy synthes joint reconstruction considers the device on this report to be not reportable as there is no allegation of deficiency or patient harm, additional follow up is being conducted.Further updates will only be provided if additional information is received that changes the regulatory determination.

Brand Name
SIGMA PS CEM FEM SZ3 L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20409617
Report Number1818910-2024-21213
Device Sequence Number20862757
Product Code JWH
UDI-Device Identifier10603295075042
UDI-Public(01)10603295075042(17)200817(10)3189230
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Catalogue Number196040300
Device Lot Number3189230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown